# SDR UIEA2015071900361

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 68,705 hours, 12,311 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Out Of Balance
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER THRUST REDUCTION, CLIMB POWER SET, A STRONG VIBRATION WAS FELT, AIRFRAME, RUDDER PEDALS, ETC ALONG WITH ENG 2 VIBE INDICATION FAN.  FOR THE REST OF THE FLIGHT, THE NR 2 ENG VIBE INDICATION WENT FROM FAN TO LPT TO N2 WITH INDICATIONS VARYING BETWEEN 1.3 TO 3.9.  WHEN THE VIBRATION WAS STRONGEST, THE NR 2 ENG VIBE INDICATOR WAS AT MAX SCALE, TOP OF THE SCALE.  TROUBLE SHOT IAW FIM, INSPECTED INLET & EXHAUST.  INSPECTED MASTER MAGNETIC DETECTOR, ALL NORMAL IAW MM.  REPOSITIONED FAN BLADES 10 TO 29 & 35 TO 16.  PERFORMED NR 2 ENG RUN VIBE SURVEY TEST NR 6 IAW MM.  ALL PARAMETERS FOUND WITHIN LIMITS.  ENG NR 2 OK FOR SERVICE.  PERFORMED  BIRD STRIKE INSPECTION IAW TASK 05-51-14. NO DAMAGE FOUND.
